My current treatment is working of limactal and neurontin much better than tegretol and neurontin previously, but I have been experiencing that feeling of "here it comes",which is better than surprise blackouts,although I have been experiencing the onset and holding on for all its worth. Will that go away or does my dose have to go up. I just want it to all stop.
I've been experiencing conscious night body spasms that start in my legs then moves to my neck and head then my whole body but the only time I wake confused is when it happens in my sleep. The neurologist I had, originally gave me flexeril but change me to neurontin. The flex help a lil with no side effects but the neurontin gives me major migraines tho it'll stop the spasms/seizures for a time. What to do? Is this real… read more
Does anyone else get joint pain whilst taking Gabapentin. ? Mostly hands fingers if not I guess it must be my age well at 21 I am getting on a bit. Not really I am 49 but these pains only seem to have come whilst been taking these tablets. It maybe coinsidental
I am seven weeks pregnant. With the help of my doctor I have stopped my antidepressant and am doing okay. But I cannot stop my seizure medication. I am worried for my baby. I waited ten years for this, I had given up on having a baby. My husband and I are simultaneously happy and terrified. My medication, Neurontin (gabapentin) has not thus far been flagged for causing problems for a baby. And I know the consequences of having a seizure now could… read more
I’ve been on Topamax Keppra Klonopin dilantin tegretol Depakote Lamictal Lyrica Phenobarbitol Neurotin Ativan...10 year time... neuroogists have put me on all these meds at differant times... I only took one medication at a time as prescribed by neurologist... none work... I got ill and seizures never 100 percent controlled. Is there any medication not meantioned here that is for left temporal lobe epilepsy? I have an appointment with neurologist.
Does anyone taking seizure meds find their hair thinning or hair loss to become more problematic the longer you stay on it? I've been on zonegran for over a yr now and I've been steadily losing my hair in chunks. Once my meds were upped after some scary seizures a few months ago, it seems like it's excessive loss. Chunks of hair at a time. My doc says I'm imagining it and it's "part of epilepsy" but I don't know.
Have trouble feeling awake all day long. I mostly get my seizures when I am sleeping. And can tell when I have had one, I wake up no energy and sometimes very week muscles. I love to quilt but I just sit there as though I am in another world. Can't concentrate. I take Klonipin and Gabapentin. I sometimes feel like I am losing my mind. I have only been diagnosed for about 3 years and that was a slow process and I had doctors that did not believe I was sick. If anyone… read more
Is anyone still taking gabapentin? I discontinued mine and I’m now worried if I should have stayed on it. Please looking for serious input.
Also please describe any side affects you may have experienced while taking.
How do you remain aware of and track symptoms without becoming completely neurotic or hypochdriac? I want to keep track of symptoms for my Neuro to try to identify triggers and possible seizure warnings, but it feels like I actually feel worse when I do because I pay more attention to and obsess over stuff I'd usually ignore. How do others balance this??? I really want to manage my E effectively without becoming a total basket case... Any tips or… read more